MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC; CATHETER, INTRAVASCULAR, THERAPEUTIC LONG TERM

BARD ACCESS SYSTEMS POWERPICC; CATHETER, INTRAVASCULAR, THERAPEUTIC LONG TERM
Catalog Number 3275335
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/10/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Picc line leaking from the lumen that was not in use for patient's continual milirinone infusion.Patient has had 4-5 picc lines placed with a shorter life span/dwell time than would be anticipated.Because of patient's heart, the tip is placed in the cavoatrial junction, which is equivalent to the svc.Insertion - ref - lot - expiration - udi - type.(b)(6) 2018 - 3274355 - recv0428 - 10/31/2020 - (b)(4) - double lumen.(b)(6) 2018 - 3274355 - reap1815 - 05/28/2019 - (b)(4)- double lumen.(b)(6) 2018 - 3275335 - rebx2428 - 09/30/2020 - (b)(4)- double lumen.(b)(6) 2017 - 3275335 - rebn0774 - 12/31/2019 - (b)(4) - double lumen.(b)(6) 2017 - 3275335 - rebw1247 - 08/31/2020 - (b)(4)- double lumen.(b)(6) 2017 - 3275335 - rebs1507 - 04/30/2020 - (b)(4)- double lumen.(b)(6) 2017 - 3274355 - rebr0723 - 05/31/2018 - (b)(4) - double lumen - initial picc line.Ref mfr report # 3006260740-2019-00642, 3006260740-2019-00648, 3006260740-2019-00646, 3006260740-2019-00647, 3006260740-2019-00644, 3006260740-2019-00645.

Brand Name
POWERPICC
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC LONG TERM
Manufacturer (Section D)
BARD ACCESS SYSTEMS
MDR Report Key8455949
Report NumberMW5085172
Device Sequence Number13560248
Product Code LJS
UDI-Device Identifier00801741027949
UDI-Public(01)00801741027949
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue Number3275335
Device Lot NumberREBX2428
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age11 YR
Patient Weight25